# SDR DALA2019011800335

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEBS UPPER/LOWER SURFACE BTW STA 918-925 AND X=-54.5 TO X=-60PER NRC 00321. NRC 00518: CORROSION LEVEL 2, RT CUSP WEB BTW STA 918-925 AND X=-54.5 TO X=-60. WAS REPAIRED PER SRM 53-00-55-2R-4.FIG. 216. (ET)(HFEC) WAS ACCOMPLISHED ON RT CUSP WEB SURFACE BTW STA 918-925 AND X=-54.5 TO X=-60, NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM PART 6, 06-10-01.001 (LP #0907816)
